# SDR CWQR20050002

- Difficulty date: January 28, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N688Q
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 3,469 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Nut
- Part number: MS21044N3
- Condition: Wrong Part
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND ELEVATOR TRIM OUT OF RIG.  TECHICIAN FOUND EXCESSIVE PLAY IN TRIM WHEEL, ALLOWING TRIM INDICATOR POINTER TO JUMP GROOVE IN TRIM WHEEL.  FOUND TRIM WHEEL BOLT (P/N AN3-57) NOT TO HAVE NUT (P/N MS21044N3) INSTALLED.  NUT WAS FOUND IN AIRCRAFT BELLY.  BOLT IS DRILLED FOR COTTER PIN, AND FIBER LOCK NUT WAS INSTALLED.  CHECKED IPC, FOUND PROPER HARDWARE WAS INSTALLED.  SUGGEST CASTELLATED NUT BE INSTALLED.  SUBMITTED CITATION SERVICE CONDITION REPORT 181391.
